MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 13.2 (-8.50/2.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens was explanted and replacement lens of a longer length was implanted at a later time.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.No further information has been provided.If additional information is received, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - lens rotation.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.H11-manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key25765910
Report Number2023826-2026-01208
Device Sequence Number21467071
Product Code QCB
UDI-Device Identifier00840311311996
UDI-Public(01)00840311311996(11)241018(17)270930
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5 13.2 (-8.50/2.5)
Device Catalogue NumberVTICM5 13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown